Alert archive / New York / Special Weather Statements in 2016

Special Weather Statement, NWS Buffalo, NY

May 27, 2016Oswego County, New York

NWS Buffalo, NY issued this special weather statement at May 27, 2016, 2:55 PM EDT for Oswego County, New York. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2016, 2:55 PM EDT (18:55 UTC)
Expired
May 27, 2016, 4:00 PM EDT
In force
65 min
Issued by
NWS Buffalo, NY

County Oswego County, NY

The radar

The Ft Drum radar (KTYX), 76 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2016-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 225 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2016-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
225 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

370 
WWUS81 KBUF 271855
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
255 PM EDT FRI MAY 27 2016

NYZ005-006-272000-
OSWEGO-NORTHERN CAYUGA-
255 PM EDT FRI MAY 27 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OSWEGO AND
FAR EASTERN CAYUGA COUNTIES...

AT 254 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
LYSANDER AND MOVING EAST AT 25 MPH.

PEA SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FULTON...CENTRAL SQUARE...BATTLE ISLAND STATE PARK...HASTINGS...VOLNEY...
CONSTANTIA...WEST MONROE...PALERMO...PHOENIX AND MINETTO.

THIS INCLUDES INTERSTATE 81 BETWEEN EXITS 32 AND 33.
 
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4320 7604 4320 7608 4323 7610 4327 7620
      4324 7621 4322 7619 4320 7621 4324 7626
      4324 7627 4323 7626 4320 7627 4323 7631
      4323 7648 4311 7647 4310 7650 4305 7650
      4305 7652 4339 7654 4346 7601 4318 7600
TIME...MOT...LOC 1854Z 264DEG 20KT 4322 7649 

$$

REYNOLDS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at May 27, 2:33 PM EDT, 22 minutes earlier.

Area forecast discussion, May 27, 2:33 PM EDT, 22 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
233 PM EDT FRI MAY 27 2016

.SYNOPSIS...
High pressure anchored off the Southeast Coast will combine with
persistent low pressure over the center of the country to keep a
feed of warm humid air in place through the bulk of the long holiday
weekend. The mid-summer like warmth will fuel some widely separated
showers and thunderstorms mainly away from the lakes each day
through Monday.

&&

.NEAR TERM /THROUGH SATURDAY/...
High pressure centered over the Carolinas this afternoon is
continuing to pump warm and humid air north across western and
central NY. An upper level ridge is also in place across the East
Coast setting a pattern that is bringing mid-summer like weather to
the region. Temperatures are running in the upper 70s to mid 80s
with dewpoints in the 60s at 2pm. Visible satellite imagery shows a
nice cumulus field inland of the the stable flow east of Lakes Erie
and Ontario. Thunderstorms that fired around lunchtime along the
southern shore of Lake Ontario continue to track across the central
Finger Lakes. SPC Mesoanalysis shows a pool of 1000-2500 j/kg of
SBCAPE across the Finger Lakes into Central NY with a bullseye east
of SYR. These unstable conditions will continue to support chances
for scattered thunderstorm activity firing on lake breeze boundaries
well inland from the Great Lakes through this evening. This would
mainly be confined to south and east of Rochester with a fairly
stable environment to the west thanks to the Lake Erie lake breeze.
Similar to yesterday weak wind shear and poor mid-level lapse
rates and riding aloft will keep storms sub-severe.

Any remaining showers or thunderstorms over the Finger Lakes or
Southern Tier this evening will quickly subside with the setting
sun. Expect another warm and humid night across western and north
central New York with temperatures only settling into the low to mid
60s. These values will be more typical of those found in July or
early August.

On Saturday expect similar conditions to what we are seeing this
afternoon. Warm and humid temperatures and chances of showers and
thunderstorms firing along lake breezes. We will see an uptick again
in surface temperatures as 850mb level temperatures rise another
degree or two to around 18C. This combined with subsidence from
increasing 500mb ridging aloft will help boost surface highs into
the mid to upper 80s for most with 90 possible with light downslope
flow in the Genesee Valley and below the Niagara Escarpment. Combine
these temperatures with the high humidity and heat index values will
push into the 90s across many locations. Some of these
temperatures will challenge record highs with more detail in the
Climate section below. While these are not Heat Advisory
level...this will be the warmest day of the year so those not yet
acclimated to the heat should take precaution. Concerning the
thunderstorm chances, the same problems that are limiting storm
intensity today (Friday) will also limit intensity tomorrow.
Coverage should again remain mainly south and east of ROC but
can't rule out some activity firing west of ROC south of Lake
Ontario toward Niagara Falls.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
An upper level ridge will extend from Bermuda to the Lower Great
Lakes Region through Sunday. The ridge will finally loosen its grip
on Monday and a trough over the upper Great Lakes shifts east.

The big story continues to be the early season heat and humidity
through the first part of the period.  Temperatures Sunday will
just be a tad lower than Saturday with another warm muggy night
on tap Sunday night with temperatures only lowering to the mid 60s
in most spots.

Scattered showers and thunderstorms again develop on Sunday during
the afternoon and early evening hours. These will once again focus
on and inland of the lake breezes and leftover boundaries of
previous convection.

A shortwave will approach the region from the Upper Lakes Sunday
night with more numerous showers and thunderstorms. Activity will
end from west to east on Monday... most likely late morning across
western New York and during the afternoon over the Finger Lakes and
Eastern Lake Ontario region.  The passage of the cool front will
bring a bit of relief temperature-wise with highs on Monday within
a few degrees of 80.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
Air temperatures will be a few degrees cooler Tues-Wednesday and
more noticeable will be the drop in humidity as dewpoints will fall
from the mid 60s Monday down to the mid 50s for Tues-Wednesday. High
pressure extending southward from Canada will provide for sunny
skies both days.

Thursday a storm will advance across the western Great Lakes
region...and towards James Bay...while pushing a cold front and
associated showers and thunderstorms eastward across the Great
Lakes. This activity may reach the eastern Great Lakes area before
the end of the day Thursday. Ahead of this cold front southerly
winds will bring a return to warm and more humid air for Thursday.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
VFR conditions will persist through tonight and Saturday as ridging
at the surface and aloft contribute to mid-summer like weather.
Expect TSRA to remain confined to South and East of ROC, including
KJHW, where a storm tracking over the airfield could bring tempo sub-
VFR. Otherwise any early evening convection will quickly dissipate.

Similar conditons expected on Saturday as what we are seeing today
with high pressure remaining in control. Storms may fire along lake
breeze boundaries in the afternoon near KROC and KJHW so have
covered this will VCSH as convection is not expected until after
18z. All other sites should be free of storms thanks to stable lake
breeze flow.

Outlook...
Saturday through Monday...Mainly VFR with a chance of showers and
thunderstorms.
Tuesday and Wednesday...VFR.

&&

.MARINE...
A burgeoning ridge centered off the Southeast Coast...but extending
to the northwest across the Lower Great Lakes...will keep mainly
fair weather in place through at least the first half of the
Memorial Day weekend. A few storms firing along lake breeze
boundaries this afternoon and tomorrow may clip the nearshore
waters. Otherwise expect light winds and negligible waves.

While fine conditions for recreational boating will likely persist
through Sunday...there will be an increasing chance for showers and
thunderstorms Sunday night and Monday as a frontal system will move
across the region.

&&

.CLIMATE...
The first extended period of summer's warmth will be upon us this
weekend. Temperatures will climb well into the 80s, of which some
of these daily readings may near record levels. Listed below are
the records for our three climate stations.

BUFFALO...

Today......May 27th...Record High Maximum...89F...1978
......................Record High Minimum...69F...1991

Saturday...May 28th...Record High Maximum...86F...2012
......................Record High Minimum...69F...1911

Sunday.....May 29th...Record High Maximum...87F...1987
......................Record High Minimum...68F...1987

ROCHESTER...

Today......May 27th...Record High Maximum...92F...1978
......................Record High Minimum...70F...1918

Saturday...May 28th...Record High Maximum...93F...1911
......................Record High Minimum...68F...1939

Sunday.....May 29th...Record High Maximum...92F...2006
......................Record High Minimum...69F...1908

WATERTOWN...

Today......May 27th...Record High Maximum...87F...1960
......................Record High Minimum...67F...1991

Saturday...May 28th...Record High Maximum...85F...2012
......................Record High Minimum...64F...1987

Sunday.....May 29th...Record High Maximum...87F...2012
......................Record High Minimum...63F...2006

A climatic day is between 1 AM EDT to 1 AM EDT.

Temperature records for Buffalo and Rochester date back to 1871,
while records for Watertown start in 1949.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...RSH
NEAR TERM...SMITH
SHORT TERM...LEVAN
LONG TERM...THOMAS
AVIATION...SMITH
MARINE...RSH/SMITH
CLIMATE...THOMAS
Hazardous weather outlook, May 27, 4:59 AM EDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
459 AM EDT FRI MAY 27 2016

NYZ001>008-010>014-019>021-085-280900-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
459 AM EDT FRI MAY 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-280900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
459 AM EDT FRI MAY 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, May 27, 12:41 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1241 PM EDT FRI MAY 27 2016

NYZ003-004-271715-
WAYNE-MONROE-
1241 PM EDT FRI MAY 27 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WAYNE AND EAST CENTRAL
MONROE COUNTIES...

AT 1238 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WEBSTER...
MOVING NORTHEAST AT 15 MPH.

HALF INCH HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
IRONDEQUOIT...EAST ROCHESTER...WEBSTER...FAIRPORT...ONTARIO...PENFIELD...
WILLIAMSON...MARION AND SODUS.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4304 7745 4323 7755 4332 7733 4333 7714
      4331 7697 4334 7691 4335 7683 4325 7680
TIME...MOT...LOC 1638Z 244DEG 13KT 4319 7735

WELCH
Special weather statement, May 27, 1:30 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
130 PM EDT FRI MAY 27 2016

NYZ004>006-271800-
WAYNE-OSWEGO-NORTHERN CAYUGA-
130 PM EDT FRI MAY 27 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN WAYNE...NORTHERN CAYUGA
 AND OSWEGO COUNTIES...

AT 127 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER SODUS
AND MOVING EAST AT 20 MPH.

PEA SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FAIR HAVEN BEACH STATE PARK...SODUS...CATO...CHIMNEY BLUFFS STATE PARK...
STERLING...ROSE...HURON...WOLCOTT...SODUS POINT AND HANNIBAL.

HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE PONDING
OF WATER ON AREA ROADWAYS AND LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4316 7657 4313 7715 4333 7718 4334 7716
      4331 7697 4334 7691 4335 7681 4339 7673
      4343 7668 4345 7660
TIME...MOT...LOC 1727Z 261DEG 17KT 4324 7705

REYNOLDS
Special weather statement, May 27, 1:57 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
157 PM EDT FRI MAY 27 2016

NYZ004-005-271845-
WAYNE-NORTHERN CAYUGA-
157 PM EDT FRI MAY 27 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ONTARIO...CAYUGA
AND SOUTHEASTERN WAYNE COUNTIES...

AT 155 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
CLYDE AND MOVING EAST AT 15 MPH.

PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LYONS...CLYDE...WEEDSPORT...CATO...CONQUEST...SAVANNAH...PORT BYRON...
MERIDIAN AND SOUTH BUTLER.

THIS INCLUDES INTERSTATE 90 NEAR EXIT 40.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
PONDING OF WATER ON AREA ROADWAYS AND LOCALIZED FLOODING. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4311 7649 4310 7650 4303 7650 4303 7671
      4301 7694 4302 7700 4314 7701 4319 7648
      4315 7647 4314 7649 4313 7648 4311 7647
TIME...MOT...LOC 1755Z 264DEG 14KT 4314 7692

REYNOLDS
Special weather statement, May 27, 2:04 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
204 PM EDT FRI MAY 27 2016

NYZ004>006-271845-
WAYNE-OSWEGO-NORTHERN CAYUGA-
204 PM EDT FRI MAY 27 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OSWEGO...CAYUGA AND
NORTHEASTERN WAYNE COUNTIES...

AT 203 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHIMNEY BLUFFS
STATE PARK AND MOVING EAST AT 15 MPH.

PEA SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FAIR HAVEN BEACH STATE PARK...CATO...STERLING...IRA...WOLCOTT...HANNIBAL...
RED CREEK...PORT BAY...FURNISS AND SOUTH HANNIBAL.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4315 7684 4329 7686 4341 7649 4318 7647
TIME...MOT...LOC 1803Z 264DEG 13KT 4321 7682

REYNOLDS
Special weather statement, May 27, 2:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
255 PM EDT FRI MAY 27 2016

NYZ005-006-272000-
OSWEGO-NORTHERN CAYUGA-
255 PM EDT FRI MAY 27 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OSWEGO AND
FAR EASTERN CAYUGA COUNTIES...

AT 254 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
LYSANDER AND MOVING EAST AT 25 MPH.

PEA SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FULTON...CENTRAL SQUARE...BATTLE ISLAND STATE PARK...HASTINGS...VOLNEY...
CONSTANTIA...WEST MONROE...PALERMO...PHOENIX AND MINETTO.

THIS INCLUDES INTERSTATE 81 BETWEEN EXITS 32 AND 33.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4320 7604 4320 7608 4323 7610 4327 7620
      4324 7621 4322 7619 4320 7621 4324 7626
      4324 7627 4323 7626 4320 7627 4323 7631
      4323 7648 4311 7647 4310 7650 4305 7650
      4305 7652 4339 7654 4346 7601 4318 7600
TIME...MOT...LOC 1854Z 264DEG 20KT 4322 7649

REYNOLDS

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 12:41 PM EDTSpecial Weather StatementBUFWayne34 min
May 27, 1:30 PM EDTSpecial Weather StatementBUFWayne30 min
May 27, 1:57 PM EDTSpecial Weather StatementBUFCayuga48 min
May 27, 2:04 PM EDTSpecial Weather StatementBUFCayuga41 min

Nearby

Special Weather Statements in New York, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.